# SDR ASAA2017120422784

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 7,324 hours, 2,394 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE BRIEF VTK ON CAPT NAV DISPLAY. FMS RECOVERED BEFORE WE COULD RUN CHECKLIST. GROUNDED - YES. T/S FMC BITE TEST B737-900 FIM 34-61 TASK 801. OPS TEST GOOD. NO FAULTS, NO FLAGS, NO HISTORY 60 DAYS.
